Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 11, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 21, 2014, 2:55 AM CST for Elmore County, Tallapoosa County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2014, 2:55 AM CST (08:55 UTC)
- Expired
- Feb 21, 2014, 3:30 AM CST
- In force
- 35 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Elmore County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 15 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 12:58 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 755 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
907
WUUS54 KBMX 210855
SVRBMX
ALC051-123-210930-
/O.NEW.KBMX.SV.W.0011.140221T0855Z-140221T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 AM CST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
SOUTHERN TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 330 AM CST
* AT 250 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF KENT...OR 6 MILES
WEST OF TALLASSEE...AND MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
DADEVILLE...CAMP HILL...MARTIN DAM...STILL WATERS RESORT...
REELTOWN...BLUE CREEK MARINA...MAXWELL GUNTER RECREATION AREA AND
LAKE MARTIN SUSANNAH CROSSING.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3271 8564 3271 8567 3270 8570 3266 8570
3246 8595 3245 8597 3260 8609 3293 8565
3275 8560
TIME...MOT...LOC 0855Z 225DEG 70KT 3262 8592
$$
05/MA2 follow-up statements
052
WWUS54 KBMX 210906
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 AM CST FRI FEB 21 2014
ALC051-210916-
/O.CAN.KBMX.SV.W.0011.000000T0000Z-140221T0930Z/
ELMORE AL-
306 AM CST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELMORE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3271 8564 3271 8567 3270 8570 3266 8570
3251 8589 3265 8589 3266 8590 3270 8591
3271 8589 3276 8588 3293 8565 3275 8560
TIME...MOT...LOC 0906Z 233DEG 59KT 3269 8575
$$
ALC123-210930-
/O.CON.KBMX.SV.W.0011.000000T0000Z-140221T0930Z/
TALLAPOOSA AL-
306 AM CST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
TALLAPOOSA COUNTY UNTIL 330 AM CST...
AT 304 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF STILL WATERS
RESORT...OR 10 MILES NORTHWEST OF NOTASULGA...MOVING NORTHEAST AT 70
MPH.
LOCATIONS IMPACTED INCLUDE...
DADEVILLE AND CAMP HILL.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3271 8564 3271 8567 3270 8570 3266 8570
3251 8589 3265 8589 3266 8590 3270 8591
3271 8589 3276 8588 3293 8565 3275 8560
TIME...MOT...LOC 0906Z 233DEG 59KT 3269 8575
$$
05/MA866
WWUS54 KBMX 210915
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
315 AM CST FRI FEB 21 2014
ALC123-210925-
/O.CAN.KBMX.SV.W.0011.000000T0000Z-140221T0930Z/
TALLAPOOSA AL-
315 AM CST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TALLAPOOSA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3271 8564 3271 8567 3270 8570 3266 8570
3251 8589 3265 8589 3266 8590 3270 8591
3271 8589 3276 8588 3293 8565 3275 8560
TIME...MOT...LOC 0915Z 233DEG 59KT 3278 8561
$$
05/MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 1:18 AM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Feb 21, 1:18 AM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 118 AM CST FRI FEB 21 2014 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... WITH THE TORNADO THREAT SEEMING TO DIMINISH EARLY THIS MORNING... HAVE OPTED TO REPLACE THE TORNADO WATCHES THAT WERE IN EFFECT ACROSS MUCH OF CENTRAL ALABAMA WITH ONE SEVERE THUNDERSTORM WATCH. STILL CONCERNED ABOUT THE POSSIBILITY OF DAMAGING WINDS. LIGHTNING OVER SOUTHERN ALABAMA HAS PICKED UP OVER THE PAST HOUR...AND WE ARE STILL SEEING SOME ENHANCED VELOCITIES ALOFT IN THE BROKEN LINE OF SHOWERS AND THUNDERSTORMS OVER OUR AREA. THIS ACTIVITY WILL CONTINUE TO TRACK TO THE EAST WITH TIME...WITH INDIVIDUAL CELLS IN THE LINE MOVING QUICKLY TO THE NORTHEAST. OVER THE NEXT FEW HOURS THE MAIN AREA OF CONCERN FOR US WILL BE FOR EAST CENTRAL ALABAMA...OR AHEAD OF THE COLD FRONT...WHICH IS NOW LOCATED FROM CULLMAN...TO JASPER...TO TUSCALOOSA...TO MERIDIAN MISSISSIPPI. WILL ALSO BE CLOSELY MONITORING THE CELLS DEVELOPING AHEAD OF THE MAIN LINE OVER SOUTHEAST PORTIONS OF OUR AREA...AS THESE LOCATIONS STILL HAVE A LOW CHANCE OF SEEING AN ISOLATED TORNADO. 77/GLEASON && .AVIATION... 06Z TAF DISCUSSION. SQUALL LINE NOW BISECTING CENTRAL ALABAMA FROM NORTHEAST TO SOUTHWEST...WITH HEAVY RAINFALL AND STRONG WINDS. STRONGEST THUNDERSTORMS ARE MOVING THROUGH BHM AND EET AT 0530Z...PROGRESSING SLOWLY EASTWARD. WINDS AHEAD OF THE LINE WILL CONTINUE TO GUST AROUND 30KTS FROM THE SOUTH...WITH WINDS ALONG THE SQUALL LINE POSSIBLY HIGHER THAN 50KTS. GENERALLY SEEING A WEAKENING TREND OVER THE LAST COUPLE HOURS...BUT CANNOT RULE OUT A CONTINUED SEVERE STORM THREAT OVERNIGHT. FRONT IS LAGGING BEHIND THE SQUALL LINE...ROUGHLY ALONG THE WESTERN EXTENT OF THE RAIN SHIELD. WINDS WILL TURN TO THE NORTHWEST AND RAINFALL WILL END AS THE FRONT PASSES. SKIES WILL CLEAR TOMORROW MORNING FROM WEST TO EAST...AND WINDS WILL DIMINISH SOME...REMAINING OUT OF THE NORTHWEST AT 8-10KTS. 14 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR ALL OF CENTRAL ALABAMA. &&
Hazardous weather outlook, Feb 21, 1:30 AM CST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 130 AM CST FRI FEB 21 2014 ALZ011>015-017>050-220730- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 130 AM CST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. THERE IS A SEVERE WEATHER RISK FOR LOCATIONS TO THE EAST OF A COLD FRONT MOVING ACROSS CENTRAL ALABAMA OVERNIGHT. THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS...ALTHOUGH A LOW CHANCE OF AN ISOLATED TORNADO ALSO EXISTS. OUTSIDE OF THUNDERSTORM AREAS...WINDY CONDITIONS WILL CONTINUE. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS OVER 40 MPH WILL BE POSSIBLE. THIS COULD BRING DOWN WEAKENED TREES OR LIMBS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DRIER CONDITIONS BEHIND THE COLD FRONT WILL LEAD TO HIGH FIRE DANGER FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH FRIDAY MORNING.
In the hours before
Special weather statement, Feb 21, 12:58 AM CST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1258 AM CST FRI FEB 21 2014
ALZ024-025-210800-
JEFFERSON AL-SHELBY AL-
1258 AM CST FRI FEB 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY AND JEFFERSON COUNTIES
UNTIL 200 AM CST...
AT 1257 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OAKMAN TO WEST
CENTREVILLE...AND MOVING NORTHEAST AT 60 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HUEYTOWN...
BESSEMER...
MONTEVALLO...
FAIRFIELD...
HELENA...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3377 8654 3356 8655 3350 8648 3350 8638
3335 8634 3319 8650 3312 8646 3305 8652
3303 8658 3307 8661 3306 8693 3316 8697
3317 8703 3325 8703 3346 8734 3355 8719
3360 8720 3366 8706 3377 8702 3385 8688
TIME...MOT...LOC 0658Z 246DEG 51KT 3370 8730 3295 8705
GRANTHAMSpecial weather statement, Feb 21, 1:29 AM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 AM CST FRI FEB 21 2014
ALZ035-036-040>044-210830-
AUTAUGA AL-CHILTON AL-COOSA AL-DALLAS AL-ELMORE AL-LOWNDES
AL-MONTGOMERY AL-
129 AM CST FRI FEB 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...WESTERN MONTGOMERY...
LOWNDES...WESTERN ELMORE...EASTERN DALLAS...COOSA AND CHILTON
COUNTIES UNTIL 230 AM CST...
AT 127 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM UNION GROVE TO
ACKERVILLE...AND MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CLANTON...
MOSSES...
WEOGUFKA...
STEWARTVILLE...
HAYNEVILLE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3204 8717 3207 8719 3307 8677 3307 8661
3305 8661 3302 8655 3302 8652 3306 8652
3310 8649 3310 8602 3290 8601 3213 8633
3204 8687
TIME...MOT...LOC 0729Z 258DEG 45KT 3303 8669 3208 8709
GRANTHAMSpecial weather statement, Feb 21, 1:44 AM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
144 AM CST FRI FEB 21 2014
ALZ026-210830-
ST. CLAIR AL-
144 AM CST FRI FEB 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. CLAIR COUNTY UNTIL
230 AM CST...
AT 141 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ALTON...OR NEAR IRONDALE...MOVING EAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MOODY...
ODENVILLE...
ARGO...
MARGARET...
BALD ROCK...
&&
LAT...LON 3386 8606 3379 8606 3376 8605 3370 8615
3367 8616 3370 8618 3369 8620 3365 8617
3361 8618 3353 8648 3354 8649 3356 8655
3372 8652 3387 8610
TIME...MOT...LOC 0744Z 250DEG 52KT 3359 8663
GRANTHAMSpecial weather statement, Feb 21, 2:25 AM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 AM CST FRI FEB 21 2014
ALZ038-210915-
CHAMBERS AL-
225 AM CST FRI FEB 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS COUNTY UNTIL 315 AM
CST...
AT 223 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR STURKIE...OR 9 MILES SOUTHWEST OF LAFAYETTE...
MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LAFAYETTE...
STROUD...
CHAMBERS COUNTY LAKE...
BUFFALO...
DENSON...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3273 8537 3274 8543 3273 8544 3273 8548
3274 8549 3273 8549 3273 8551 3280 8560
3282 8559 3310 8528 3311 8523 3288 8519
TIME...MOT...LOC 0826Z 224DEG 42KT 3281 8544
MALocal storm report, Feb 21, 2:28 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
228 AM CST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG BUHL 33.26N 87.75W
02/21/2014 TUSCALOOSA AL EMERGENCY MNGR
MEASURED 40MPH WIND GUST IN BUHL. SCATTERED TREES DOWN
AND POWER OUTAGES ACROSS THE COUNTY.
&&
HASpecial weather statement, Feb 21, 2:29 AM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
229 AM CST FRI FEB 21 2014
ALZ028-029-036>038-042>047-210915-
BULLOCK AL-CHAMBERS AL-CLAY AL-COOSA AL-ELMORE AL-LEE AL-LOWNDES
AL-MACON AL-MONTGOMERY AL-RANDOLPH AL-TALLAPOOSA AL-
229 AM CST FRI FEB 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHAMBERS...TALLAPOOSA...
RANDOLPH...MONTGOMERY...MACON...SOUTHEASTERN LOWNDES...WESTERN LEE...
ELMORE...SOUTHEASTERN COOSA...SOUTHEASTERN CLAY AND NORTHWESTERN
BULLOCK COUNTIES UNTIL 315 AM CST...
AT 227 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ASHLAND TO EQUALITY TO 5
MILES NORTHWEST OF LOWNDES COUNTY AIRPORT...AND MOVING NORTHEAST AT
50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MONTGOMERY...
ASHLAND...
WETUMPKA...
FORT DEPOSIT...
ALEXANDER CITY...
LINEVILLE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3301 8541 3210 8559 3200 8631 3205 8631
3205 8639 3199 8640 3196 8672 3196 8673
3268 8620 3329 8590 3350 8539 3349 8530
3330 8526
TIME...MOT...LOC 0829Z 244DEG 42KT 3325 8584 3273 8609
3202 8664
05/MAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 8:12 PM CST | Special Weather Statement | BMX | Marion | 48 min |
| Feb 20, 8:16 PM CST | Severe Thunderstorm Warning | BMX | Marion | 44 min |
| Feb 20, 8:49 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 56 min |
| Feb 20, 9:42 PM CST | Severe Thunderstorm Warning | BMX | Fayette | 48 min |
| Feb 20, 9:54 PM CST | Areal Flood Advisory | BMX | Marion, Walker, Winston | 2 hr |
| Feb 20, 10:07 PM CST | Severe Thunderstorm Warning | BMX | Walker | 38 min |
| Feb 21, 12:43 AM CST | Special Weather Statement | BMX | Tuscaloosa | 32 min |
| Feb 21, 12:49 AM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 26 min |
| Feb 21, 12:54 AM CST | Special Weather Statement | BMX | Bibb, Dallas, Perry | 36 min |
| Feb 21, 12:58 AM CST | Special Weather Statement | BMX | Jefferson, Shelby | 62 min |
| Feb 21, 1:01 AM CST | Areal Flood Advisory | BMX | Bibb, Blount, Fayette, Jefferson, Shelby, Tuscaloosa and 1 more | 3 hr |
| Feb 21, 1:29 AM CST | Special Weather Statement | BMX | Autauga, Chilton, Coosa, Elmore, Lowndes | 61 min |
| Feb 21, 1:44 AM CST | Special Weather Statement | BMX | St. Clair | 46 min |
| Feb 21, 2:25 AM CST | Special Weather Statement | BMX | Chambers | 50 min |
| Feb 21, 2:29 AM CST | Special Weather Statement | BMX | Bullock, Clay, Elmore, Macon, Montgomery, Randolph and 1 more | 46 min |
| Feb 21, 2:45 AM CST | Areal Flood Advisory | BMX | Calhoun | 3 hr |
| Feb 21, 3:04 AM CST | Special Weather Statement | BMX | Russell | 41 min |
| Feb 21, 3:20 AM CST | Special Weather Statement | BMX | Barbour, Bullock, Chambers, Lee, Macon, Pike and 1 more | 40 min |
| Feb 21, 3:59 AM CST | Special Weather Statement | BMX | Barbour, Russell | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.